People‎ > ‎Faculty Members‎ > ‎

Ahmad R. Soltani

  General Information

Name:  Ahmad R. Soltani 
Rank:   Professor 
    Tel:     (965) 2 498 5397

Academic Credentials:
  • Ph.D. (Statistics) 1981, Michigan State University, U.S.A.
  • M.Sc. (Statistics) 1977, Pahlavi University, IRAN.
  • B.Sc. (Mathematics) 1975, Isfahan University, IRAN.
Research Interests:
  • Stochastic Processes.
  • Times Series.
  • Probability.
Selected Publications:

Azimmohseni, M., Soltani, A.R., Khalafi, M., Ghalesary, N.A.
A consistent estimator for spectral density matrix of a discrete time periodically correlated process
(2018) Probability and Mathematical Statistics, 38 (1), pp. 225-242. 

Nematollahi, A.R., Soltani, A.R., Mahmoudi, M.R.
Periodically correlated modeling by means of the periodograms asymptotic distributions
(2017) Statistical Papers, 58 (4), pp. 1267-1278. 

Soltani, A.R., Abdollahnezhad, K.
Limiting behavior of random Stieltjes partial sum: adjusted method of moments estimators
(2017) Communications in Statistics - Theory and Methods, 46 (18), pp. 9053-9062. 

Parvardeh, A., Mohammadi Jouzdani, N., Mahmoodi, S., Soltani, A.R.
First order autoregressive periodically correlated model in Banach spaces: Existence and central limit theorem
(2017) Journal of Mathematical Analysis and Applications, 449 (1), pp. 756-768. 

Tafakori, L., Soltani, A.R.
A note on the Cauchy-type mixture distributions
(2017) Journal of Statistical Computation and Simulation, 87 (9), pp. 1901-1910.

Aboukhamseen, S.M., Soltani, A.R., Najafi, M.
Modelling cluster detection in spatial scan statistics: Formation of a spatial Poisson scanning window and an ADHD case study
(2016) Statistics and Probability Letters, 111, pp. 26-31. 

Azimmohseni, M., Soltani, A.R., Khalafi, M.
Simulation of Real Discrete Time Gaussian Multivariate Stationary Processes with Given Spectral Densities
(2015) Journal of Time Series Analysis, 36 (6), pp. 783-796. 

Parvardeh, A., Goliforushani, S., Soltani, A.R.
Periodically correlated and multivariate symmetric stable processes related to periodic and cyclic flows
(2014) Bulletin of the Iranian Mathematical Society, 40 (2), pp. 339-355. 

Shirvani, A., Soltani, A.R.
A characterization for truncated cauchy random variables with nonzero skewness parameter
(2013) Computational Statistics, 28 (3), pp. 1011-1016. 

Soltani, A.R., Abdollahnezhad, K.
Testing the log-normal mean: Comparison of four test methods
(2013) Journal of Applied Probability and Statistics, 8 (1), pp. 1-11. 

(updated March 2019)